# SDR K11A2011111072801

- Difficulty date: November 10, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,329 hours, 15,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CENTER AISLE JUST AFT OF THE L1 DOOR INOPERATIVE.  REPAIRED WIRING ON EMERGENCY EXIT SIGN IN CENTER AISLE JUST AFT OF L1 DOOR IAW BSWPM 20-30-11, OP'S CHECK GOOD IAW B727 AMM 33-50-81.
